Erythromycin for Chlamydia infection treatment

We have 134 consumer reports for treatment of Chlamydia infection with Erythromycin. Chlamydia infection used in 12% of cases.

Patients statistics on Chlamydia infection for Erythromycin

Female
Male

Average weight in Lbs
143.15
0

Average height in Ft
5′ 5″
0

Average age
32
0

Erythromycin Circle Diagram 16 consumers of 134 reported about Chlamydia infection

  1. Debbie J. Scales says:
    4.0 rating

    Erythromycin for Chlamydia infection

    This drug is disgusting. Immediately after taking it I felt sick and I have stomach ache all the time, along with diarrhea. I have a sensitive stomach anyway, but that does not work. I constantly have to push open. On an empty stomach, that does not work at all – rather with a little something in it. Even my pregnancy pants are too tight and my baby belly is not big yet. I should do that now 7 days á 5 tablets – I am already sick when I think of the taking! But if it works, I do not know – I would like to sell it immediately

    Side effects: Burp; Diarrhea; Stomach pain; Nausea
  2. Rosa A. Cochran says:
    4.0 rating

    Erythromycin for Chlamydia infection

    Get diarrhea right after the first tablet. This went away in the following days. But the nausea, stomach pains, belching remained. In addition, the tablets are very large and therefore not easy to swallow. So I had to take 4 a day for 10 days. Before each intake, I was afraid to take the things. Best to eat a snack before, otherwise the things are absolutely incompatible and that, although I NEVER had problems with antibiotics.

    Side effects: Burp; Diarrhea; Stomach pain; Nausea
  3. Sonia D. Wescott says:
    3.0 rating

    Erythromycin for Chlamydia infection

    I always had strong nausea with stomach pressure and cramps after taking it. It should be eaten 1-2 hours before and after taking anything, so on an empty stomach, the drug is probably not very well tolerated, but otherwise it should not work properly.

  4. Gail D. Contreras says:
    4.5 rating

    Erythromycin for Chlamydia infection

    Already about one hour after taking the second tablet, I got a slight stomach ache which became really bad within a very short time. It was like having a huge hole in my stomach that contracted convulsively. Then there was nausea and I had to vomit all night – that went from about 22 clock to about 8 clock early. Strong circulatory problems also came along, accompanied by tachycardia and sweats. I will go to the doctor now and ask for an alternative – I will definitely not take this devil stuff anymore.

  5. Claudia J. Burnett says:
    4.0 rating

    Erythromycin for Chlamydia infection

    – Giddy, bitter tablet – nausea, nausea, dizziness – stomach problems such as cramping, grumbling – permanent hunger despite meals and loss of appetite – weak bladder and flatulence, but problems with bowel movements – tiredness, aversion, but due to stomach problems insomnia Have against a chlamydia infection Erythromycin-ratiopharm 500mg film-coated tablets, of which I need to take one tablet four times a day for 10 days. Unfortunately, I am one of those people who have big problems swallowing pills, capsules, pills, etc. of any kind and this drug is in addition to the pill only the second antibiotic and drug in pill form, which I take during my life (I am now 20 years old) and I must say it is very uncomfortable. The tablets are really huge for my senses, even if they are divided in the middle, which leads to a real sense of anxiety before the next dose. Since I could swallow the tablets undivided at all, I can only report on the taste of a divided and thus at the break point slightly crumbly tablet and that is just plain sickly! The pills taste very bitter and have a really awful taste, I have to choke every time I have one in my mouth. The first tablet I took about half an hour after a meal and that was not a good idea. Persistent nausea, mild nausea and when getting up from bed a strong dizziness with sweats. At some point I fell asleep with an emergency bucket beside the bed, but since taking it I have a constant feeling of gastric growl, even immediately after meals. The tablets have been taken since the first shock experience only on an empty stomach, according to the package insert according to the instructions one hour before a meal, but the feeling of stomach growling unfortunately remains and right after taking it comes to stomach cramps and nausea. Although I never had to vomit, but after each intake must be about half an hour, not to challenge my circulation and the stomach cramps remain as well as the feeling of growling and stomach rumbling. In addition, I suffer from the feeling of flatulence, although I can neither vomit nor do I really make a big deal, although as I said, the pressure to be quite strong. In addition, since the ingestion of erythromycin, I have to drink water every 10 minutes and have little appetite. Although I have the feeling of hunger, but no appetite and even after eating the feeling of hunger and nausea remains, which is why I can hardly sleep despite acute fatigue. Perhaps it may be because my body is not used to antibiotics and hypersensitive to a shocker with 4 tablets daily for 10 days, but I find the medication very incompatible and it is always a huge overcame to take this disgusting tablet and the subsequent complaining to suffer. Incidentally, my partner is on the same treatment with erythromycin from Herrmann and complains about similar side effects, such as the said stomach problems.